Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 79, NWS Jackson, MS

July 13, 2019Covington County, Jefferson Davis County, Lamar County, Mississippi

NWS Jackson, MS issued this tornado warning at Jul 13, 2019, 10:18 PM CDT for Covington County, Jefferson Davis County, Lamar County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2019, 10:18 PM CDT (03:18 UTC)
Expired
Jul 13, 2019, 11:00 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Covington County, MS, Jefferson Davis County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:25 PM CDTTSTM WND DMG3 Se Hickory Grove, MSTREES DOWN ON OLD SALT ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WFUS54 KJAN 140318
TORJAN
MSC031-065-073-140400-
/O.NEW.KJAN.TO.W.0079.190714T0318Z-190714T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1018 PM CDT Sat Jul 13 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southwestern Covington County in southeastern Mississippi...
  Northwestern Lamar County in southeastern Mississippi...
  Southeastern Jefferson Davis County in south central Mississippi...

* Until 1100 PM CDT.
    
* At 1018 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Sumrall, or 11 miles west of West
  Hattiesburg, moving north at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Melba around 1025 PM CDT.
  Collins around 1045 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3132 8961 3141 8966 3143 8965 3143 8967
      3160 8975 3165 8953 3134 8949
TIME...MOT...LOC 0318Z 180DEG 37KT 3136 8957 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JM
1 follow-up statement
786 
WWUS54 KJAN 140356
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1056 PM CDT Sat Jul 13 2019

MSC031-065-073-140406-
/O.EXP.KJAN.TO.W.0079.000000T0000Z-190714T0400Z/
Covington MS-Lamar MS-Jefferson Davis MS-
1056 PM CDT Sat Jul 13 2019

...THE TORNADO WARNING FOR SOUTHWESTERN COVINGTON...NORTHWESTERN
LAMAR AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES WILL EXPIRE AT 1100
PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3132 8961 3141 8966 3143 8965 3143 8967
      3160 8975 3165 8953 3134 8949
TIME...MOT...LOC 0356Z 180DEG 37KT 3175 8957 

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jul 13, 6:58 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 13, 6:58 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
658 PM CDT Sat Jul 13 2019

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Regional radars showed the center of tropical storm Barry spinning
over south central LA. Most of the intense convection has remained
offshore. A mix of VFR and MVFR conditions were observed over MS
at 2330Z. Cigs are expected to gradually lower to MVFR by morning
with occasional SHRA activity tonight. Gusty winds wl also
continue to night over the wester half of MS. SHRA coverage wl
increase Sunday and MVFR cigs are expected to prevail. /22/

&&

.DISCUSSION...
Tonight through Monday: Barry continues to inch northward along
the LA coast this afternoon with this trend expected to continue
tonight. The onshore fetch has finally become moist enough to
overcome the ambient dry air for showers to begin making it to the
ground. Most of the precipitation so far has been light, but some
heavier bands appear poised to move into southeast portions of
the forecast area this evening. As a whole, with the slow
northward speed of Barry, the widespread heavy rain will be slow
to move into the region with the axis of heaviest rain staying
relatively close to eventual track near and along the MS river. It
is in this area where 6 to 10 inches will be possible and
flooding will be most likely.

Strong shear will continue to persist across the area as long as
Barry is nearby, but limited instability has kept substantially deep
convection in check today with the best rotating showers closer to
the coast. While the best instability tonight will stay closer to
the center of Barry, limited heating will see the instability
increase over a larger area Sunday. This should enable a broader
tornado threat than what occurs tonight.

While the remnants of Barry will lift out to the north and northeast
Sunday night into Monday, trailing convergent axis will keep
corridor of heavy rain continuing over western and northwestern
portions through Monday morning with precipitation finally tapering
off from the south Monday afternoon./GG/

Monday night through Friday: With Barry as a remnant low over
Arkansas, there will still be some residual rain falling over the
western and northwestern parts of our region on Monday night. At
this time, there could still be some heavy rainfall with PW values
still in the 2 inch range. Warm, tropical air will continue to
lift into the system through Tuesday which will support the
presence of scattered showers and storms over the ArkLaMiss
through then. The low will slowly lift to the north- northeast
Monday night and Tuesday and eventually become integrated into the
mid-level ridge. Wednesday and beyond, the atmosphere will return
to normal summer-time conditions with a broad ridge over the
central US. High temperatures will return to the low 90s with
dewpoints in the low 70s. Heat indices will be back up 100 degrees
by late next week. /10/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       72  78  72  83 /  64  82  90  81
Meridian      73  82  73  84 /  54  84  79  69
Vicksburg     73  76  74  83 /  84  88  93  85
Hattiesburg   73  81  72  83 /  72  90  78  69
Natchez       72  77  73  83 /  90  90  86  85
Greenville    73  76  72  81 /  68  91  94  85
Greenwood     73  78  73  81 /  74  90  94  88

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
     072>074.

     Wind Advisory until 10 AM CDT Sunday for MSZ059>061.

LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
     023>026.

     Wind Advisory until 10 AM CDT Sunday for LAZ023>026.

AR...Flash Flood Watch through Monday morning for ARZ074-075.

&&

10/22/26
Hazardous weather outlook, Jul 13, 4:12 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
412 PM CDT Sat Jul 13 2019

ARZ074-075-MSZ018-019-025>029-034>037-042>044-049>052-055>058-
064>066-142115-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Washington-Humphreys-Holmes-Attala-Yazoo-
Madison MS-Leake-Rankin-Scott-Newton-Lauderdale-Simpson-Smith-
Jasper-Clarke-Jefferson Davis-Covington-Jones-
412 PM CDT Sat Jul 13 2019

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, north
central Mississippi, northwest Mississippi, south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

FLOODING
THREAT...Elevated
TIMING...Tonight through Sunday

Tonight through sunday, isolated severe thunderstorms capable of
producing tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight through sunday, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.

MSZ030>033-038-039-045-046-142115-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-
412 PM CDT Sat Jul 13 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Sunday

FLOODING
THREAT...Elevated
TIMING...Tonight through Sunday

Tonight through sunday, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

LAZ007>009-015-016-025-MSZ040-041-047-048-053-054-062-063-142115-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas-
Issaquena-Sharkey-Warren-Hinds-Claiborne-Copiah-Lincoln-Lawrence-
412 PM CDT Sat Jul 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

FLOODING
THREAT...Significant
TIMING...Tonight through Sunday

Tonight through sunday, isolated severe thunderstorms capable of
producing tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight through sunday, widespread flash flooding is likely and
significant flooding is possible. Many roads could be flooded or
closed and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.

LAZ023-024-026-MSZ059>061-142115-
Franklin LA-Catahoula-Concordia-Jefferson-Adams-Franklin MS-
412 PM CDT Sat Jul 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

FLOODING
THREAT...Significant
TIMING...Tonight through Sunday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight through Sunday

Tonight through sunday, isolated severe thunderstorms capable of
producing tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight through sunday, widespread flash flooding is likely and
significant flooding is possible. Many roads could be flooded or
closed and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through sunday, weak trees and limbs may break and fall
due to sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.

MSZ072>074-142115-
Marion-Lamar-Forrest-
412 PM CDT Sat Jul 13 2019

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Sunday

FLOODING
THREAT...Elevated
TIMING...Tonight through Sunday

Tonight through sunday, severe thunderstorms capable of producing
tornadoes and damaging wind gusts are possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight through sunday, areas of flash flooding likely and some
roads could be flooded or closed. Some structures may be
potentially threatened by high water. Minor river flooding is
also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flash flooding will remain possible across the region through
Monday as the remnants of Tropical Storm Barry move away from
the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

Isolated severe storms, capable of producing tornadoes and
damaging wind gusts, are possible again on Sunday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.

10

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jul 13, 5:16 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
516 PM CDT Sat Jul 13 2019

MSZ040>042-047-048-132245-
Sharkey MS-Warren MS-Hinds MS-Yazoo MS-Issaquena MS-
516 PM CDT Sat Jul 13 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN YAZOO...WESTERN HINDS...SOUTHEASTERN ISSAQUENA AND
SOUTHERN SHARKEY COUNTIES UNTIL 545 PM CDT...

At 516 PM CDT, Meteorologists were tracking a strong thunderstorm
near Raymond, or 12 miles west of Byram, moving northwest at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Bolton around 525 PM CDT.
  Edwards around 530 PM CDT.
  Youngton and Flowers around 535 PM CDT.
  Oak Ridge around 540 PM CDT.
  Phoenix around 545 PM CDT.

Other locations impacted by this storm include Learned and Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3284 9063 3251 9045 3249 9045 3249 9044
      3213 9024 3205 9049 3205 9052 3265 9099
TIME...MOT...LOC 2216Z 152DEG 49KT 3220 9047

JM
Local storm report, Jul 13, 7:37 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT SAT JUL 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     NON-TSTM WND DMG NATCHEZ                 31.55N 91.39W
07/13/2019                   ADAMS              MS   BROADCAST MEDIA

            SEVERAL TREES WERE DOWN IN NATCHEZ. A TREE
            WAS DOWN NEAR MAIN NEAR AUBURN AND LIBERTY
            ROAD NEAR ANTIOCH CHURCH. A TREE WAS ON A
            POWERLINE NEAR MYRTLE ROAD AND MORGANTOWN
            ROAD. REPORTED VIA SOCIAL MEDIA.

&&
Special weather statement, Jul 13, 9:21 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
921 PM CDT Sat Jul 13 2019

MSZ063>065-072-073-140245-
Lawrence MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
921 PM CDT Sat Jul 13 2019

...A STRONG THUNDERSTORM WILL AFFECT MARION...EASTERN LAWRENCE...WEST
CENTRAL COVINGTON...WESTERN LAMAR AND JEFFERSON DAVIS COUNTIES UNTIL
945 PM CDT...

At 921 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbia, moving north at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Morgantown around 930 PM CDT.
  Improve and Goss around 935 PM CDT.
  Bunker Hill and Society Hill around 940 PM CDT.
  Carson around 945 PM CDT.

Other locations impacted by this storm include Bassfield and Silver
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3107 8984 3108 8992 3113 8994 3113 8995
      3168 9010 3172 8967 3100 8947 3100 8950
      3101 8950 3101 8955 3100 8955 3100 8983
TIME...MOT...LOC 0221Z 181DEG 34KT 3124 8980

JM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:21 PM CDTSpecial Weather StatementJANJefferson Davis, Marion24 min
Jul 13, 9:34 PM CDTTornado WarningJANJefferson Davis, Marion17 min
Jul 13, 10:38 PM CDTTornado WarningJANCovington, Jones32 min
Jul 13, 11:22 PM CDTTornado WarningJANSmith23 min
Jul 14, 12:56 AM CDTTornado WarningJANJasper, Smith49 min
Jul 14, 4:21 AM CDTFlash Flood WarningJANHinds, Madison3 hr
Jul 14, 5:07 AM CDTTornado WarningJANForrest, Jones54 min
Jul 14, 6:06 AM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Jul 14, 6:21 AM CDTTornado WarningJANForrest, Jones21 min
Jul 14, 7:06 AM CDTFlash Flood WarningJANJasper, Jones, Smith3 hr
Jul 14, 8:59 AM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 9:51 AM CDTFlash Flood WarningJANJasper, Jones3 hr
Jul 14, 11:13 AM CDTFlash Flood WarningJANCovington, Lamar6 hr
Jul 14, 11:29 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar46 min
Jul 14, 11:38 AM CDTSpecial Weather StatementJANClarke22 min
Jul 14, 11:42 AM CDTTornado WarningJANClarke31 min
Jul 14, 12:12 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln48 min
Jul 14, 12:13 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale62 min
Jul 14, 12:19 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 12:24 PM CDTSevere Thunderstorm WarningJANClarke36 min
Jul 14, 12:37 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Marion, Simpson31 min
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningJANJasper, Jones14 min
Jul 14, 12:55 PM CDTFlash Flood WarningJANJasper, Jones5 hr
Jul 14, 12:55 PM CDTSevere Thunderstorm WarningJANLincoln50 min
Jul 14, 2:24 PM CDTRiver Flood WarningJANLeake4 days
Jul 14, 3:08 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 3:29 PM CDTSpecial Weather StatementJANHinds31 min
Jul 14, 3:59 PM CDTSpecial Weather StatementJANCopiah, Lincoln31 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.